# SDR MASA200601907

- Difficulty date: July 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,539 hours, 4,823 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6681 TUS - CAPTAIN REPORTED A I/B SPOILERON AND IB FLIGHT SPOILER CAUTION MESSAGE.  MX RESET.
